MathSciNet Relay Station
MathSciNet bibliographic data
MR1655861 42C15 (47B35 60G35 93E12 93E24)
Ninness, Brett; Hjalmarsson, Håkan; Gustafsson, Fredrik Generalized Fourier and Toeplitz results for rational orthonormal bases. SIAM J. Control Optim. 37 (1999), no. 2, 429–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement